takeing it & how long will it be in my system I'm 170lbs & 6'2"
This is a controlled substance for a reason. It is addictive. To stop taking it at your dose can seriously harm you and affect your heart and body. Tell the doctor and ask to be taken off. It will take real time of weeks and probably months. Be patient. Be sure you have a good reason to be off of it.
Please do not just STOP!! very dangerous. My experience was I was a 15 year addict taking up to 12mg a day. I just stopped... and ended up in the ER. I am now on 10 months free. I have endured major muscle spasams, loss of speech, loss of control of muscle movement... I still experience moments of each of these things. I would suggest getting with your physican and let them know how much you are taking and that you want to get off. Let them put together a program to get you free from this horrible addiction. Everyone and ever situation is different. The support groups have really helped me out too.
- Xanax Information for Consumers
- Xanax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xanax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Jan 2018 • 5 answers
I am on 8 mg of Suboxone, take 1mg Xanax TID, Ambien 10mg, and then was taking Prisqui(antidepressa?
Updated 1 Sep 2011 • 6 answers
Updated 20 Oct 2018 • 31 answers
Can I reduce 2mg of clonazepam to 1mg for 7 days then quit . I just came off of loraz. C/T .Want of?
Updated 22 Sep 2018 • 1 answer
Updated 7 Oct 2018 • 6 answers